Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How Are Vaginal Creams As Opposed To The Patch Or Pills?

Hi, I had a total hysterectomy 3 years ago due to uterus cancer grade 1 stage 1. It was caught early. I am struggling with the thought of going on Hormone Replacement Therapy.Sex is painful so I am weighting the options of treatment. Is there really a difference of vaginal creams opposed to the patch or pills?
Thu, 20 Dec 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

There is no best method for everybody, and your choice may be influenced by:
•Type of menopause
•Concurrent medical conditions
•Age at menopause
•Response to previous therapy
•Current age
•Intolerance to previous HRT program
•Symptoms
•Individual perception of HRT program
•Hormones to be replaced
•Individual psychological makeup etcetera.
Please consult your doctor he will examine and treat you accordingly.



Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
How Are Vaginal Creams As Opposed To The Patch Or Pills?

Hello, There is no best method for everybody, and your choice may be influenced by: •Type of menopause •Concurrent medical conditions •Age at menopause •Response to previous therapy •Current age •Intolerance to previous HRT program •Symptoms •Individual perception of HRT program •Hormones to be replaced •Individual psychological makeup etcetera. Please consult your doctor he will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu